MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470056-12
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The customer reinstalled the 0-degree endoscope plus to clear the issue.Technical support engineer (tse) advised that to avoid this, the customer needs to remove the endoscope from arm, rotate endoscope base until the correct orientation, press the clutch button on the arm that was holding the endoscope (to cancel guided scope change), and reinstall the endoscope onto the arm.No site visit was conducted.The system was working properly, and no additional action was required as the issue was resolved.The probable root cause is attributed to improper customer setup.Based on tse notes, the system issue was due to an improperly seated endoscope.
 
Event or Problem Description
It was reported that during a da vinci-assisted radical prostatectomy without lymphadenectomy surgical procedure, the endoscope orientation issue occurred, causing the image to flip twice.Before contacting technical support, the endoscope was reinstalled and the issue was resolved.System logs were reviewed, but no errors or failures associated with this behavior were found.The troubleshooting process included advising steps for correcting orientation and preventing recurrence.The procedure was completing as planned with no reported injury.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25233521
Report Number2955842-2026-25466
Device Sequence Number10238539
Product Code NAY
UDI-Device Identifier00886874116562
UDI-Public(01)00886874116562
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470056-12
Device Catalogue Number470056
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale